# SDR IPXA2021060470173

- Difficulty date: June 3, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5307007120600
- Condition: Corroded
- Location: Frames 79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MDC FLOOR SEAT TRACK REPAIR SECTION BETWEEN FR 79 AND FR 80 AT Y794.3 HAS CORROSION MEASURING 1.0 AND 1.0 WIDE AMND .040 DEEP JUST FWD OF THE AFT CROWN SECTION IN FLANGE AREAREPAIR SEAT TRACK IAW A300 SRM 53-10-16 FIG 201.
